# SDR FDEA201309122194

- Difficulty date: September 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20049
- Condition: Chafed
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1100, S8-9L, FRAME INNER FLANGE CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV 109.  FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101 REV 109.  REPAIRED IAW SRM 53-00-07 REPAIR 3 FIG 201 REV 109.   REPAIR CLASSIFIED AS MAJOR.
